# SDR SWAA2020060990503

- Difficulty date: June 5, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 10,348 hours, 4,534 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW PREPARED AFT GALLEY EMERGENCY FLASHLIGHT WILL NOT TEST.  R&R BATTERY IAW S.I.P.
